MathSciNet Relay Station
MathSciNet bibliographic data
MR1632950 90C29 (49N15 90C32)
Kim, Do Sang; Jo, Cheong Lai; Lee, Gue Myung Optimality and duality for multiobjective fractional programming involving $n$-set functions. J. Math. Anal. Appl. 224 (1998), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement